# SDR MWEA95117

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 113313
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS WHILE EN ROUTE TO MKE, THE GALLEY SERVICE DOOR SLIDE COVER FELL OFF.  MECHANIC REINSTALLED SLIDE COVER, AND RETURNED A/C TO SERVICE.
